Estamos realizando la búsqueda. Por favor, espere...


A multivariate discrete poisson-lindley distribution: extensions and actuarial applications.

Abstract: This paper proposes multivariate versions of the continuous Lindley mixture of Poisson distributions considered by Sankaran (1970). This new class of distributions can be used for modelling multivariate dependent count data when marginal overdispersion is present. After discussing some of its properties, a general multivariate model with Poisson-Lindley marginals and with a fl exible covariance structure is proposed. Several specifi c models as well as one that allows correlations of any sign are considered, and then some estimation methods are discussed. Finally, some illustrative examples are given for fi tting and demonstrating the usefulness of these bivariate distributions.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Gómez-Déniz E., Sarabia J.M., Balakrishnan N.,

 Fuente: ASTIN Bulletin, 2012, 42(2), 655-678

Editorial: Cambridge University Press

 Año de publicación: 2012

Nº de páginas: 23

Tipo de publicación: Artículo de Revista

 DOI: 10.2143/AST.42.2.2182812

ISSN: 0515-0361,1783-1350